Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2012 KB) | Table of Contents | PRIMS summary
Volume 16, Issue 3, 1980, pp. 811–834
DOI: 10.2977/prims/1195186931

Complex Analytic Construction of the Kuranishi Family on a Normal Strongly Pseudo-Convex Manifold, II

Takao Akahori[1] and Kimio Miyajima[2]

(1) Department of Mathematical Science, Ryukyu University, Nishihara-chou, 903-0213, OKINAWA, JAPAN
(2) Department of Mathematics, Kagoshima University, 1-21-35 Korimoto, 890-0065, KAGOSHIMA, JAPAN

No abstract available for this article.

No keywords available for this article.

Akahori T, Miyajima K. Complex Analytic Construction of the Kuranishi Family on a Normal Strongly Pseudo-Convex Manifold, II. Publ. Res. Inst. Math. Sci. 16 (1980), 811-834. doi: 10.2977/prims/1195186931